Your Garage Up to 80 Percent Off Textbooks Amazon Fashion Learn more Discover it Dolly Parton Fire TV Stick Totes Amazon Cash Back Offer PilotWave7B PilotWave7B PilotWave7B  Amazon Echo  Echo Dot  Amazon Tap  Echo Dot  Amazon Tap  Amazon Echo Starting at $49.99 All-New Kindle Oasis Shop Now
Customer Discussions > Kindle forum

Kindle Fire causes tears


Sort: Oldest first | Newest first
Showing 1-11 of 11 posts in this discussion
Initial post: Jan 27, 2014 8:15:21 PM PST
wally says:
Will resetting device stop my Kindle Fire causing flood of tears? Will I lose any settings when I reset?

In reply to an earlier post on Jan 27, 2014 8:18:14 PM PST
That may depend on why the device is causing emotional trauma. Can you elaborate?

In reply to an earlier post on Jan 27, 2014 8:25:11 PM PST
wally says:
Not emotional trauma. Playing Freecell with green background is worse than blue background. Reading webpages causes tearing at slower rate.

Posted on Jan 27, 2014 8:32:13 PM PST
You should visit your eye doctor.

In reply to an earlier post on Jan 27, 2014 8:32:38 PM PST
Loz says:
Do you get the same issue when using a regular computer? It may be the back lighting of the screen that is affecting you. Perhaps try with the brightness lowered...

Posted on Jan 27, 2014 8:36:10 PM PST
wally says:
No problems using LED monitor for hours on end. Tearing begins almost immediately using Kindle Fire.

In reply to an earlier post on Jan 27, 2014 8:37:18 PM PST
Loz says:
Have you tried other tablets? Old Rocker is right - maybe you need to see an eye doctor...

In reply to an earlier post on Jan 27, 2014 8:37:51 PM PST
I wasn't being flippant. You should be checked by your eye doctor. What you are experiencing is not normal.

Posted on Jan 27, 2014 8:46:24 PM PST
BookLover says:
I need to use eye drops frequently, and more frequently when I'm tired and/or staring at a screen. Definitely see an eye doctor, but I wouldn't be surprised if your eyes were not producing enough tears. When my eyes get too dry, they flood. This is embarrassing, as it greatly resembles crying, and it usually causes my nose to stuff up, too. It could have something to do with the proximity of the screen and your eyes' attempt to focus, as well.

Posted on Jan 27, 2014 8:47:35 PM PST
wally says:
I will try first Kindle, but suspect problem is associated with only my Kindle Fire. I will post results tomorrow. Thanks.

Posted on Jan 27, 2014 8:53:09 PM PST
There is nothing peculiar to the Fire which would cause that problem unless you have a vision problem. Tens of millions of people use tablets with no problems. Not being critical of you, just trying to help.
‹ Previous 1 Next ›
[Add comment]
Add your own message to the discussion
To insert a product link use the format: [[ASIN:ASIN product-title]] (What's this?)
Prompts for sign-in
 


Recent discussions in the Kindle forum

 

This discussion

Discussion in:  Kindle forum
Participants:  5
Total posts:  11
Initial post:  Jan 27, 2014
Latest post:  Jan 27, 2014

New! Receive e-mail when new posts are made.
Tracked by 3 customers

Search Customer Discussions